Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Kidney stone,fatigue,headache,backache,leg pain.

Hi , 20yrs old .today when i urinate sperm out with my urine ..this is happen many times bt i notice dis today ..before 1 month acording to my report a stone is observed in my left kidney dis happen bcoz of my stone or any other reason..i feel dull n very weakness i always feel sleepy .n headache pain in legs hands n in backbone..wat should i do plzz reply me
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Hi Apar
The problem from which you are suffering is regarded as spermaturia and let it be very clear that it is not due to the presence of stone in your kidney. Renal calculus can cause acute pain but this is not generalised but mostly restricted to renal angle region. This colic can be associated with vomits also. The pains you are having apparently are linked to debility. I believe you are not in habit of regular exercise and as per ayurved this leads to excess of kaph in body which is responsible for lethargy and sleepy feeling. To get rid of stone tab. sheet prabha is good. For spermaturia tab. Neo and for generalised pains have tab. triodashang guggul. God willing you will be fine in very short time.
Answered: Sat, 21 Apr 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor